# SDR DALA2021010700084

- Difficulty date: January 6, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 82,279 hours, 36,330 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN HOLE 1 AT LEVEL OF DOOR STOP FITTING 7 AND FRAME 16 LT SIDE.  CORRECTIVE ACTION: REPAIRED PER ER/A 588759-14AD REV 0 AND ER/A 588759-14AD REV ORIGINAL.
